[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.87.121.0. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
January 1971

STRIAE

Author Affiliations

USAF

USAF Division of Dermatology USAF Medical Center Keesler Keesler AFB, Miss 39534

Arch Dermatol. 1971;103(1):103-104. doi:10.1001/archderm.1971.04000130105020
Abstract

To the Editor.—  Atrophic striae are a frequently seen dermatologic entity. Little has been written, however, about the complications of striae. We herein are reporting two cases of striae in which ulcerations developed.

Report of Cases 

Case 1.—  A 12-year-old white girl was referred to USAF Medical Center Keesler in April 1970 for evaluation and treatment of dermatomyositis. She was seen in consultation by the Division of Dermatology because of multiple ulcerated striae.Medical history revealed that the patient had been well until eight months prior to her admission to Keesler Medical Center. At that time she developed the full-blown signs and symptoms of dermatomyositis. Findings from muscle biopsy and laboratory tests confirmed the diagnosis. She was initially treated with 40 mg of prednisone daily which was later raised to 100 mg daily. By November 1969 the patient had become markedly cushinoid in appearance and had developed ulcerations over both

First Page Preview View Large
First page PDF preview
First page PDF preview
×